Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Tickling or itchy feeling in my left breast which comes and goes

I have a tickling or itchy feeling in my left breast. It comes and goes for several years now. When I am experiencing it, it last about 24 hours. I am unable to relieve the tickling feeling.I tried lotion , showering, powder, and advil . There is no discoloration or dry skin in the area. I have a 3 year old. I have not changed soap or anything recently. I am not sure what to do. Please help, this feeling is driving me crazy!
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  849
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

You will need to palpate your both breasts to see if there is any mass, any small nodules or lumps you can feel. If you do, kindly visit the Doctor and get it examined. Drink plenty of water. Eat healthy. Exercise everyday. You can take antihistamine tablet for relief from itching for the time being.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor